Results in Mathematics

, Volume 63, Issue 3–4, pp 1375–1394 | Cite as

On the Riemann Boundary Value Problem for Null Solutions to Iterated Generalized Cauchy–Riemann Operator in Clifford Analysis

  • Paula Cerejeiras
  • Uwe Kähler
  • Min KuEmail author


In this paper we consider a kind of Riemann boundary value problem (for short RBVP) for null solutions to the iterated generalized Cauchy–Riemann operator and the polynomially generalized Cauchy–Riemann operator, on the sphere of \({\mathbb{R}^{n+1}}\) with Hölder-continuous boundary data. Making full use of the poly-Cauchy type integral operator in Clifford analysis, we give explicit integral expressions of solutions to this kind of boundary value problems over the sphere of \({\mathbb{R}^{n+1}}\) . As special cases solutions of the corresponding boundary value problems for the classical poly-analytic and meta-analytic functions are also derived, respectively.

Mathematics Subject Classification (2000)

30D10 30G35 32A25 58A10 


Clifford analysis Riemann boundary value problems Generalized Cauchy–Riemann operator Poly-Cauchy type integral 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Vekua I.N.: Generalized Analytic Functions. Nauka, Moscow (1959)zbMATHGoogle Scholar
  2. 2.
    Balk B.M.: On Polyanalytic Functions. Akademie Verlag, Berlin (1991)Google Scholar
  3. 3.
    Jinyuan D., Yufeng W.: On Riemann boundary value problems of polyanalytic functions and metaanalytic functions on the closed curves. Complex Variables 50(7–11), 521–533 (2005)zbMATHGoogle Scholar
  4. 4.
    Begehr H., Chaudharyb A., Kumarb A.: Boundary value problems for bi-polyanalytic functions. Complex Variables Elliptic Equ. 55(1–3), 305–316 (2010)zbMATHCrossRefGoogle Scholar
  5. 5.
    Begehr H., Hile N.G.: A hierarchy of integral operators. Rocky Mountain J. Math. 27(3), 669–706 (1997)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Brackx F., Delanghe R., Sommen F.: Clifford Analysis, Research Notes in Mathematics, vol. 76. Pitman Publication, Boston-London-Melbourne (1982)Google Scholar
  7. 7.
    Delanghe R., Sommen F., Soucek V.: Clifford Algebra and Spinor-Valued Functions. Kluwer Academic, Dordrecht (1992)zbMATHCrossRefGoogle Scholar
  8. 8.
    Gürlebeck K., Sprößig W.: Quaternionic and Clifford Calculus for Physicists and Engineers. Wiley, Chichester (1997)zbMATHGoogle Scholar
  9. 9.
    Delanghe R., Brackx F.: Hypercomplex function theory and Hilbert modules with reproducing kernel. Proc. London Math. Soc. 37(3), 545–576 (1978)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Ryan J.: Cauchy-Green type formula in Clifford analysis. Trans. Am. Math. Soc. 347, 1331–1341 (1995)zbMATHCrossRefGoogle Scholar
  11. 11.
    Zhenyuan X.: A function theory for the operator \({\mathcal{D}-\lambda}\) . Complex Variables 16, 27–42 (1991)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Sprößig W.: On generalized Vekua type problems. Adv. Appl. Clifford Algebras 11((1), 77–92 (2001)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Yafang G., Tao Q., Jinyuan D.: Structure of solutions of polynomial Dirac equations in Clifford analysis. Complex Variables 49(1), 15–24 (2004)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Constales D., Kraußhar R. S.: Hilbert spaces of solutions to polynomial Dirac equations: Fourier transforms and reproducing kernel functions for cylindrical domains. Zeitschrift für Analysis und iher Anwendungen 24(3), 611–636 (2005)zbMATHCrossRefGoogle Scholar
  15. 15.
    Min K., Jinyuan D.: On integral representation of spherical k-regular functions in Clifford analysis. Adv. Appl. Clifford Algebras 19(1), 83–100 (2009)zbMATHCrossRefGoogle Scholar
  16. 16.
    Min K., Jinyuan D., Daoshun W.: Some properties of holomorphic Cliffordian functions in complex Clifford analysis. Acta Math. Scientia 30((3), 747–768 (2010)zbMATHCrossRefGoogle Scholar
  17. 17.
    Min K., Jinyuan D.: On generalization of Martinelli-Bochner integral formula using Clifford analysis. Adv. Appl. Clifford Algebras 20(2), 351–366 (2010)zbMATHCrossRefGoogle Scholar
  18. 18.
    Gürlebeck K., Kähler U., Ryan J., Sprössig W.: Clifford analysis over unbounded Domains. Adv. Appl. Math. 19(2), 216–239 (1997)zbMATHCrossRefGoogle Scholar
  19. 19.
    Cerejeiras P., Kähler U.: Elliptic boundary value problems of fluid dynamics over unbounded domains. Math. Methods Appl. Sci. 23, 81–101 (2000)MathSciNetzbMATHCrossRefGoogle Scholar
  20. 20.
    Min K.: Integral formula of isotonic functions over unbounded domain in Clifford analysis. Adv. Appl. Clifford Algebras 20(1), 57–70 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  21. 21.
    Min K., Daoshun W.: Solutions to polynomial Dirac equations on unbounded domains in Clifford analysis. Math. Methods Appl. Sci. 34, 418–427 (2011)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Min K., Daoshun W., Lin D.: Solutions to polynomial generalized Bers-Vekua equations in Clifford analysis. Complex Anal. Oper. Theory 6(2), 407–424 (2012)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Constales D., De Almeida R., Kraußhar R.S.: On Cauchy estimates and growth orders of entire solutions of iterated Dirac and generalized Cauchy–Riemann equations. Math. Methods Appl. Sci. 29, 1663–1686 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  24. 24.
    Abreu Blaya R., Bory Reyes J.: On the Riemann Hilbert type problems in Clifford analysis. Adv. Appl. Clifford Algebras 11(1), 15–26 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Abreu Blaya R., Bory Reyes J., Dixan P.-P.: Jump problem and removable singularities for monogenic functions. J. Geometric Anal. 17(1), 1–13 (2007)zbMATHCrossRefGoogle Scholar
  26. 26.
    Bernstein S.: On the left linear Riemann problem in Clifford analysis. Bull Belgian Math. Soc. 3, 557–576 (1996)zbMATHGoogle Scholar
  27. 27.
    Gürlebeck K., Zhongxiang Z.: Some Riemann boundary value problems in Clifford analysis. Math Methods Appl. Sci. 33, 287–302 (2010)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Yafang G., Jinyuan D.: A kind of Riemann and Hilbert boundary value problem for left monogenic functions in \({\mathbb{R}^{m}(m\geq2)}\). Complex Variables 49(5), 303–318 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  29. 29.
    Yude B., Jinyuan D.: The RH boundary value problem for the k-monogenic functions. J. Math. Anal. Appl. 347, 633–644 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  30. 30.
    Min K., Uwe K., Daoshun W.: Riemann boundary value problems on the sphere in Clifford analysis. Adv. Appl. Clifford Algebras 22(2), 365–390 (2012)zbMATHCrossRefGoogle Scholar
  31. 31.
    Min K., Uwe K.: Riemann boundary value problems on half space in Clifford analysis. Math. Methods Appl. Sci. (2012). doi: 10.1002/mma.2557
  32. 32.
    Min K., Daoshun W.: Half Dirichlet problem for matrix functions on the unit ball in Hermitian Clifford. J. Math. Anal. Appl. 374, 442–457 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  33. 33.
    Min K., Uwe K., Daoshun W.: Half Dirichlet problem for the Hölder continuous matrix functions in Her-mitian Clifford analysis. Complex Variables Elliptic Equ. (2012). doi: 10.1080/17476933.2011.649738

Copyright information

© Springer Basel AG 2012

Authors and Affiliations

  1. 1.Department of Mathematics, Center for Research and Development in Mathematics and ApplicationsUniversity of AveiroAveiroPortugal

Personalised recommendations